# SDR DALA2019072204394

- Difficulty date: July 18, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N318DX
- Make and model: Airbus A321-211
- Aircraft serial: 7441
- Aircraft time: 7,108 hours, 3,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 27 MISSING FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT ASSY, REPLACED EPL ASSEMBLY.
